# SDR DALA2018062204149

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 84,454 hours, 38,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING ABOVE 10,000 GOT L AFT DOOR MESSAGE, PRESSURIZATION GOOD, F/A REPORTED HANDLE POPPED UP A COUPLE OF INCHES. THE DOOR IS OUT IF RIG AND AFT UPPER ROLLER WONT LINE UP WITH THE DOOR FRAME GUIDE. DIFFICULT TO CLOSE. PRESSURIZED  TO 4.5 PSI AND DOOR HANDLE POPS UP. ADJUSTED DOOR IAW AMM 52-11-00. PRESSURIZED A/C TO 5.0 PSI, DOOR SECURE.
